# SDR 2008UALA06441

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 64,158 hours, 18,503 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Faulty
- Location: Engine Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SWITCH OFF.  POSITION 2.  CREW COMMENTS:  VALVE LIGHT TOOK 30 SEC TO EXTINGUISH.  VALVE DID CLOSE.  REPLACED NR 2 ENG TAI VALVE.
